# SDR AALA201807249023

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 25,338 hours, 10,032 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR ON R1 DOOR WAS FOUND LOOSE. THE GIRT BAR WAS FOUND TO BE OUT OF POSITION.  LOCATED AND SECURED THE GIRT BAR IAW AMM 25-66-01.
